# SDR HEEA0010084

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624MB
- Make and model: Bolkms BO105S
- Aircraft serial: S751
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: DK040
- Condition: Out Of Tol
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATES OUT OF TOLERANCE.
